# SDR A6WA201141128

- Difficulty date: November 10, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 18,326 hours, 17,769 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG CHAFED AT FWD AND AFT EDGE.  REPAIRED LT MLG DOOR DAMAGED AREAS FWD AND AFT IAW REO 601R-52-82-034, REO 601R-52-82-102 AND REO 601R-52-82-327.
